MAUDE Adverse Event Report: EXACTECH, INC. LOGIC PSC TIB INS SZ 4 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC PSC TIB INS SZ 4 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-4017
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Osteolysis (2377)
Date of Event 05/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient was initially implanted with a right total knee arthroplasty (b)(6) 2017 and then approximately 5 years 6 months, later was surgically revision on (b)(6) 2023.Revision operative report of (b)(6) 2023, postoperative diagnosis: failed right total knee polyethylene and femoral component due to premature polyethylene wear and osteolysis due to poly recall.Patient revised to exactech devices.The patient was transferred to recovery in stable condition, there were no complications.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.There is no other information provided.
 
Additional Manufacturer Narrative
H10.D10.Concomitants: 4996482, 02-012-60-1612 - tru stem ext 16mm x 120mm 5107754, 02-020-11-0340 - truliant ps cem fem ps cem right sz 4 4896527, 02-022-45-4050 - truliant tib fit tray cem sz 4f / 5t 4954181, 200-02-38 - three peg patella 38mm 5022852, 204-70-00 - tibial stem ext.Screw pending investigation.There is no other information available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, a failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
LOGIC PSC TIB INS SZ 4 17MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville, FL 32653
MDR Report Key18711061
Report Number1038671-2024-00231
Device Sequence Number7255933
Product Code JWH
UDI-Device Identifier10885862248145
UDI-Public10885862248145
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2022
Device Catalogue Number02-012-44-4017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date12/16/2024
Date Device Manufactured01/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale